# SDR ASAA2019042372989

- Difficulty date: March 27, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 42,790 hours, 13,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472093200
- Condition: Corroded
- Location: Frames 67-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR @FR68 RBL30 BEAM UPPER SURFACE CORRODED GROUNDED - YES. REMOVED CORROSION OUT OF SRM 53-00-14 LIMITS - DAMAGE WAS 2" LONG - ORIG THK .150", REMAINING THK .130" REMOVED .020 ", REMOVED DAMAGED BEAM BETWEEN FR67-FR70 @ Y-765, LOCATED, DRILLED AND INSTALLED NEW BEAM IAW AIRBUS DWG D53472040 & A320 SRM 51-42-11.
